Lin, Xiuli and Zhao, Zengqin (2016) Iterative technique for third-order differential equation with three-point nonlinear boundary value conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (12). pp. 1-10. ISSN 1417-3875
|
Text
p4400.pdf Download (347kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4400.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:47 |
URI: | http://real.mtak.hu/id/eprint/35326 |
Actions (login required)
![]() |
Edit Item |